# SDR DHL2005782539

- Difficulty date: March 14, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RT WING L/E ABOVE NR 5 KFLAP (MARKED).  CUT OUT DAMAGED AREA DIMENSIONS 1 1/2" BY 1/2" AND FABRICATED REPAIR DOUBLER MATERIAL USE 2024 T3 0.080 PO NR 9002012 DIMENSIONS 5 1/4" BY 5 1/4" IAW B727 SRM=57-30-4 FIG NR 1, PARTS TREATED AND PRIMED IAW B727 SRM=51-10-2.  INSTALLED NEW DOUBLER IAW B727 SRM=57-30-4 FIG  NR 1 SUBSTITUTED 2024 T3 FOR 2024 T4 IAW B727 SRM=51-20-1 FIG NR 2.
